hrcak mascot   Srce   HID

Mathematical Communications, Vol. 16 No. 2, 2011.


Datum izdavanja: prosinac 2011.

Objavljen na Hrčku: 15. 12. 2011.
Sadržaj Puni tekst
Using non-cofinite resolutions in shape theory. Application to Cartesian products (str.301-317) engleskipdf 288 KB
Sibe Mardešić
Izvorni znanstveni članak
 
A new refinement of the Radon inequality (str.319-324) engleskipdf 167 KB
Cristinel Mortici
Izvorni znanstveni članak
 
Fixed points of generalized contraction mappings in cone metric spaces (str.325-334) engleskipdf 198 KB
Duran Turkoglu, Muhib Abuloha, Thabet Abdeljawad
Izvorni znanstveni članak
 
Harmonic number sums in closed form (str.335-345) engleskipdf 215 KB
Anthony Sofo
Izvorni znanstveni članak
 
Entropy functions and functional equations (str.347-357) engleskipdf 191 KB
Eszter Gselmann
Izvorni znanstveni članak
 
On the sum-connectivity index of unicyclic graphs with k pendent vertices (str.359-368) engleskipdf 228 KB
Jingjing Chen, Shuchao Li
Izvorni znanstveni članak
 
New matching theorems and their applications (str.369-381) engleskipdf 219 KB
Mircea Balaj
Izvorni znanstveni članak
 
On some new sequence spaces of non-absolute type related to the spaces {\mathversion{bold}$\ell_p$} and {\mathversion{bold}$\ell_\infty$ II (str.383-398) engleskipdf 262 KB
Mohammad Mursaleen, Abdullah Kaid Noman
Izvorni znanstveni članak
 
Characteristic classes of vector bundles over $ CP(j)\times HP(k)$ and involutions fixing $ CP(2m+1)\times HP(k)$ (str.399-418) engleskipdf 280 KB
Yanying Wang, Yanchang Chen
Izvorni znanstveni članak
 
Adjacency preserving mappings on real symmetric matrices (str.419-432) engleskipdf 238 KB
Peter Legiša
Izvorni znanstveni članak
 
A note on $\delta \alpha -I-open$ $sets$ and $semi^{\ast }-I-open$ $% sets$ (str.433-445) engleskipdf 233 KB
Esref Hatir
Izvorni znanstveni članak
 
Almost periodicity and discrete almost periodicity in semiflows (str.447-453) engleskipdf 170 KB
Alica Miller
Izvorni znanstveni članak
 
Even number of symmetric positive solutions for the system of higher order boundary value problems on time scales (str.455-470) engleskipdf 221 KB
Kapula Rajendra Prasad, Penugurthi Murali
Izvorni znanstveni članak
 
A Nakano type inequality for mixed forms on complex Finsler manifolds (str.471-479) engleskipdf 216 KB
Cristian Ida
Izvorni znanstveni članak
 
Applications of a generalized form of Gauss's second theorem to the series ${}_{3}F_{2}$ (str.481-489) engleskipdf 212 KB
Yong Sup Kim, Arjun K. Rathie
Izvorni znanstveni članak
 
Symmetry-type graphs of Platonic and Archimedean solids (str.491-507) engleskipdf 297 KB
Jurij Kovič
Izvorni znanstveni članak
 
Exact solutions of the mKdV equation with time-dependent coefficients (str.509-518) engleskipdf 191 KB
Andrew Gratien Johnpillai, Chaudry Masood Khalique, Anjan Biswas
Izvorni znanstveni članak
 
Subdivision of the spectra for factorable matrices on $c$ and $\ell ^{p}$ (str.519-530) engleskipdf 227 KB
Nuh Durna, Mustafa Yildirim
Izvorni znanstveni članak
 
$I_{\sigma}$-Convergence (str.531-538) engleskipdf 205 KB
Fatih Nuray, Hafize Gök, Uğur Ulusu
Izvorni znanstveni članak
 
ARH - quasigroups (str.539-550) engleskipdf 293 KB
Vladimir Volenec, Zdenka Kolar - Begović, Ružica Kolar - Šuper
Izvorni znanstveni članak
 
High energy asymptotics for eigenvalues of the Schrödinger operator with a matrix potential (str.551-567) engleskipdf 241 KB
Didem Co\d{s}kan, Sedef Karakiliç
Izvorni znanstveni članak
 
Pullback diagram of Hilbert $C^*$-modules (str.569-575) engleskipdf 212 KB
Maryam Amyari, Mahnaz Chakoshi
Izvorni znanstveni članak
 
Operation approach to ß-open sets and applications (str.577-591) engleskipdf 792 KB
Sanjay Tahiliani
Izvorni znanstveni članak
 
Lamarle formula in 3-dimensional Lorentz space (str.593-607) engleskipdf 366 KB
Soley Ersoy, Murat Tosun
Izvorni znanstveni članak
 
On fuzzy real-valued double A-sequence spaces defined by Orlicz function (str.609-619) engleskipdf 224 KB
Ekrem Savaş
Izvorni znanstveni članak
 
NEW DOCTORAL DEGREES Domination numbers of simple polygonal chains and multiple linear hexagonal chains (str.621-621) engleskipdf 62 KB
Snježana Majstorović
Vijest
 
NEW DOCTORAL DEGREES Elliptic curves of large rank over quadratic fields (str.622-622) engleskipdf 65 KB
Mirela Jukić Bokun
Vijest
 
NEW DOCTORAL DEGREES Teaching and learning outcomes in undergraduate calculus courses for students of technical and science studies in Croatia and Denmark (str.623-624) hrvatskipdf 58 KB
Ljerka Jukić
Vijest
 
NEW DOCTORAL DEGREES Integral expressions for series of functions of hypergeometric and Bessel types (str.625-626) engleskipdf 74 KB
Dragana Jankov
Vijest
 
Posjeta: 24.765 *